# SDR CA130621008

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 31,844 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 22,000 FT, THE FLIGHT CREW REPORTED THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATE.  IAW THE NON-NORMAL CHECKLIST THE FLIGHT CREW NOTED THE LIGHT TO EXTINGUISH WHEN THE NR 2 ENGINE THRUST WAS REDUCED TO BELOW 80 PERCENT N1 AND ILLUMINATE WHEN ADVANCED ABOVE 80 PERCENT N1.  IT WAS DECIDED AN AIR TURNBACK WOULD BE PERFORMED FOLLOWED BY AN UNEVENTFUL LANDING. MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE ACFT WAS RETURNED TO SERVICE.  B1 DETECTOR LUGS FOUND LOOSE AND REPLACED IAW MM 26-11-02 AND SYS TESTED SERVICABLE IAW MM 26-11-00.
